# SDR SWAA2021091402897

- Difficulty date: August 2, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 787 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE AT AFT CARGO BAY BS787 RBL25 WL158. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED FRAME SPLICE CAP; BS 787; RBL25; WL 158 PER SRM 51-40-02-0G-0.; [04] LOCATED ; DRILLED ; DEBURRED NEW FRAME SPLICE CAP BS 787 RBL25 WL 158 PER SRM 51-40-05-0G-0; BOEING DWG 146A1262.; [05] VERIFIED CORRECTIVE ACTION #4.; [06] OK TO INSTALL FRAME SPLICE CAP; BS 787 RBL 25; WL 158.; [07] VERIFIED OK TO INSTALL FRAME SPLICE CAP; BS 787 RBL 25; WL 158.; [08] INSTALLED FRAME SPLICE CAP BS 787 RBL25 ; WL 158 PER SRM 51-40-02-0G-0; & DWG 146A1262.; [09] VERIFIED INSTALLED FRAME SPLICE CAP BS 787 RBL25 ; WL 158 PER SRM 51-40-02-0G-0; & DWG 146A1262.
